# SDR 99ZZZX1798

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N404EM
- Make and model: Bell 222U
- Aircraft serial: 47514
- Engine: Lyc LTS101750C1
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: 230001302
- Condition: Worn
- Location: Gearbox
- Part time: 299 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN BEYOND SERVICEABLE LIMITS.  INSTALLED AT ASE GREER FACILITY.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
